# SDR SWAA2023092604173

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 50,936 hours, 30,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EQUIPMENT COMPARTMENT MAKING AN AUDIBLE CHIRPING SOUND DURING CRUISE.<[01] REMOVED AND REPLACED AFT EMERGENCY COMPT MEGAPHONE REF AMM 25-64-00.
